Translator Disclaimer
October 1997 Skewness for multivariate distributions: two approaches
Jean Avérous, Michel Meste
Ann. Statist. 25(5): 1984-1997 (October 1997). DOI: 10.1214/aos/1069362381

Abstract

This paper presents two approaches for qualitative, quantitative and comparative concepts of skewness to be defined with respect to the spatial median for multivariate distributions. They extend the known quantile-based notions defined for real distributions. The main tool for such extensions consists of a family of central parts that provide suitable generalizations of the real interquantile intervals.

Citation

Download Citation

Jean Avérous. Michel Meste. "Skewness for multivariate distributions: two approaches." Ann. Statist. 25 (5) 1984 - 1997, October 1997. https://doi.org/10.1214/aos/1069362381

Information

Published: October 1997
First available in Project Euclid: 20 November 2003

zbMATH: 0882.62045
MathSciNet: MR1474077
Digital Object Identifier: 10.1214/aos/1069362381

Subjects:
Primary: 62H05
Secondary: 60E05

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 5 • October 1997
Back to Top